Vol. 81, No. 1, 1979

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The idempotents of a class of 0-simple inverse semigroups

Janet E. Mills

Vol. 81 (1979), No. 1, 159–166
Abstract

An ω-semigroup is a semigroup whose idempotents form an ω-chain e0 > e1 > e2 > . In this paper we characterize the semilattice of idempotents of a 0-simple inverse semigroup whose nonzero 𝒟-classes form ω-semigroups.

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 3 February 1978
Published: 1 March 1979
Authors
Janet E. Mills
Department of Mathematics
901 12th Ave P.O. Box 222000
Seattle WA 98122-1090
United States